RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 1(343), Pages 169–170 (Mi umn489)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Integration of certain classes of non-conservative systems

M. V. Shamolin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm489

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:1, 161–162

Bibliographic databases:

MSC: 34A05, 70E40, 70H06
Accepted: 04.01.2002

Citation: M. V. Shamolin, “Integration of certain classes of non-conservative systems”, Uspekhi Mat. Nauk, 57:1(343) (2002), 169–170; Russian Math. Surveys, 57:1 (2002), 161–162

Citation in format AMSBIB
\Bibitem{Sha02}
\by M.~V.~Shamolin
\paper Integration of certain classes of non-conservative systems
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 1(343)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn489}
\crossref{https://doi.org/10.4213/rm489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1914556}
\zmath{https://zbmath.org/?q=an:1054.34503}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..161S}
\elib{http://elibrary.ru/item.asp?id=13412556}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 1
\pages 161--162
\crossref{https://doi.org/10.1070/RM2002v057n01ABEH000489}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176382300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035998020}


Linking options:
  • http://mi.mathnet.ru/eng/umn489
  • https://doi.org/10.4213/rm489
  • http://mi.mathnet.ru/eng/umn/v57/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    3. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    4. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    5. M. V. Shamolin, “Integrable systems on the tangent bundle of a multi-dimensional sphere”, J. Math. Sci. (N. Y.), 234:4 (2018), 548–590  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:206
    Full text:76
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019